# SDR CA090125004

- Difficulty date: January 19, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 601R3303321
- Condition: Failed
- Location: Cockpit
- Part time: 9,285 hours
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTS WINDSHIELD BROKE ON LANDING.  TEMP IS +63 DEG/WITH HIGH WINDS 35 MPH GUSTS TO 44 MPH INCH.  WINDSHIELD WAS REPLACED PER AMM.  WINDSHIELD IS POST MOD.
